Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Information flow in one-dimensional Markov systems


Author: D. A. Dawson
Journal: Proc. Amer. Math. Soc. 43 (1974), 383-392
MSC: Primary 60J10
DOI: https://doi.org/10.1090/S0002-9939-1974-0336818-8
MathSciNet review: 0336818
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The information flow in discrete Markov systems provides a method for determining that such a system has a unique invariant measure. Estimates are obtained for the information flow and conditions under which there is a unique invariant measure for a one-dimensional Markov system are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J10

Retrieve articles in all journals with MSC: 60J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0336818-8
Keywords: Discrete Markov system, invariant measure, information flow
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society